This is the drive-you-mad ringing in the ears that many people get. It can be temporary or chronic. It can be caused by injury from noise, diving or a head trauma, for example, or can just start out of nowhere. Whichever, it is not nice.
Some drugs are linked to tinnitus so do bear that in mind. The main ones are: benzodiazepines like Valium and NSAIDs like ibuprofen and aspirin.
Tinnitus is also linked to other conditions like blood pressure issues and problems in the jaw or neck so seeing an osteopath, especially a cranial one might help with the latter. The most common link I have found clinically is with allergy and intolerance. Many times when people have followed an elimination diet, they can identify a culprit and, by cutting the suspect out, the tinnitus usually at least reduces and very often goes.
So, try and deal with the cause first and foremost. There are several natural remedies that could help too, especially since some cases are a straight lowered blood flow to the ears problem (ginkgo) or deficiency of some kind:
Click here for more info on what's in it ...
Then, please use the links on the site. Doing this helps us offer this free website and support to you and others. Thank you, we all appreciate it. Some people have asked for a donate button, which is lovely, so here it is. Thank you!
Please feel free to share material from this site (not paid-for items) as long as you do not alter it and give full credit plus a link back to this site. Enjoy.
The information given is not meant to be a substitute for seeing a health professional. It is our opinion only, based on several years of natural medicine practice and research. We're sure you'll find it useful, but please use it wisely and always exercise common sense.